# SDR ASAA0956158

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 16,736 hours, 5,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750210
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT ZEE BS 727G+9 RBL 23 WL 156.  REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT AND INSTALLED NEW SIDEWALL SUPPORT AND SIDEWALL SUPPORT SPLICE FROM BS 727E+14 TO BS 766 RBL 23 WL 156.
